# SDR 95ZZZX7029

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31880
- Make and model: Slnsby T67M260
- Aircraft serial: 2206
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: T67C50807
- Condition: Detached
- Location: Oil Cooler
- Part time: 104 hours
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

PARTIAL ENGINE FAILURE, RPM DROPPED FROM 2700 RPM TO 2100 RPM AND BACK TO 27 RPM FOLLOWED BY LOSS OF OIL PRESSURE.  ENGINE RAN FOR APPROXIMATELY 4 TO 5 MINUTES WITH VIBRATIONS AND DETERIORATING POWER LOSS FOLLOWED BY TOTAL POWER LOSS.  ACFT LANDED SAFELY.  INSPECTION FOUND LOWER OIL COOLER HOSE BROKE LOOSE AND ENGINE'S OIL LEAKED OUT WHICH CAUSED MAJOR ENGINE DAMAGE.  FIFTY-ONE OTHER ACFT WERE INSPECTED WITH NO DEFECTS NOTED.
